maybe i just need to vent, but i'm finding the inconsistency of the side effects really difficult to deal with. my husb will take shot 18 (of 24) tonight and day to day, week to week, there is just no consistentcy with his sides. do others experience this? and this entire week has been terrible for him, body aches, head ache, exhaustion, crankiness, etc... his dr also told him at the beginning of tx that for some people it gets more and more difficult towards the end of tx. i know we are so close to being done and i am thankful but i am also curious about other people's experiences. thank for any responses.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...